Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)
Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)
@sears , you mentioned in one of your earlier posts that at a point in time, your benzo "turned on you". What symptoms were you having when you described this? I am curious because I am thinking the same thing happened with me and klonopin.
Jump to this post
It’s hard to explain. I was becoming agoraphobic, depressed and more anxious. I would take a dose and feel as though it was no longer working. I was feeling unsteady and off balance. It was awful and my doctor of 25 years abandoned me when I told him what was going on and that I felt my body was telling me to get off this drug. I was 66 at the time. I live in a large city and it was hard finding a doctor who would take my case. Luckily I found one in a neighboring state. I think your body and mind just knows when it’s time to stop. I hope this doesn’t sound goofy, I’m really not goofy, it’s just hard to explain. I just knew. It happened quickly. Almost from one day to the next.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In